Kauffman bracket skein module of the connected sum of two projective spaces

Maciej Mroczkowski

Abstract

n/a
Author Maciej Mroczkowski (FMPI / IM)
Maciej Mroczkowski,,
- Institute of Mathematics
Journal seriesJournal of Knot Theory and Its Ramifications, ISSN 0218-2165, (A 20 pkt)
Issue year2011
Vol20
No5
Pages651-675
Keywords in EnglishKnot, link, skein module, projective space, Kauffman bracket
DOIDOI:10.1142/S0218216511008905
URL http://arxiv.org/pdf/1008.1007v1.pdf
Languageen angielski
Score (nominal)20
Publication indicators WoS Impact Factor: 2011 = 0.453 (2) - 2011=0.441 (5)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back